# SDR HNAA2024091900832

- Difficulty date: September 19, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 46,718 hours, 43,526 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT SMELL OF FUMES IN FLT DECK AND CABIN AROUND 26000FT. SMELL OCCURRED WHEN F/A WAS USING TEMP CONTROL. FACT  19SEP24  07:24  CLT PERFORED FIM TASK# 21-20-00-810-801-A. BLOCKS 1-11. NO DEFECTS NOTED. PACKS 1-2 RAN FOR EXTENDED TIME WITH NO FUMES DETECTED. OK FOR SERVICE.
